# SDR CA970326006

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 7160 · Engine Air Intake System
- Part: Arm Assy
- Part number: 055018016
- Condition: Cracked
- Location: Carb Heat
- Part time: 2,242 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUN-UP, CARBURETOR HEAT INOPERATIVE.  CARBURETOR HEAT CONTROL ARM BROKEN.  REPLACED.
